RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 4, Pages 195–263 (Mi aa1395)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_2(\mathbb R^d)$ with corrector taken into account

T. A. Suslina

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:4, 643–693

Bibliographic databases:

Received: 12.01.2014

Citation: T. A. Suslina, “Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_2(\mathbb R^d)$ with corrector taken into account”, Algebra i Analiz, 26:4 (2014), 195–263; St. Petersburg Math. J., 26:4 (2015), 643–693

Citation in format AMSBIB
\Bibitem{Sus14}
\by T.~A.~Suslina
\paper Homogenization of elliptic systems with periodic coefficients: operator error estimates in~$L_2(\mathbb R^d)$ with corrector taken into account
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 4
\pages 195--263
\mathnet{http://mi.mathnet.ru/aa1395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289189}
\elib{http://elibrary.ru/item.asp?id=22834097}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 4
\pages 643--693
\crossref{https://doi.org/10.1090/spmj/1354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357044000006}
\elib{http://elibrary.ru/item.asp?id=24050827}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931382634}


Linking options:
  • http://mi.mathnet.ru/eng/aa1395
  • http://mi.mathnet.ru/eng/aa/v26/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Senik, “On Homogenization for Non-Self-Adjoint Periodic Elliptic Operators on an Infinite Cylinder”, Funct. Anal. Appl., 50:1 (2016), 71–75  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Yu. M. Meshkova, T. A. Suslina, “Two-parametric error estimates in homogenization of second-order elliptic systems in $\mathbb{R}^d$”, Appl. Anal., 95:7, SI (2016), 1413–1448  crossref  mathscinet  zmath  isi  elib  scopus
    3. N. N. Senik, “Homogenization for non-self-adjoint periodic elliptic operators on an infinite cylinder”, SIAM J. Math. Anal., 49:2 (2017), 874–898  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:292
    Full text:55
    References:31
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019